JACC. Case reports
Systemic Amyloidosis After Liver Transplantation From a Donor With Hereditary Transthyretin Amyloidosis
Par Machado MA, Monteiro MM, Corrêa de Miranda DC et 7 autres.
Contenu en anglais
Résumé
Background
Acquired transthyretin (TTR) amyloidosis after domino liver transplantation is rare and may manifest years after the procedure, with neurologic involvement. Case summary: A 75-year-old man received a liver from a donor with TTR amyloid polyneuropathy. Twelve years later, he developed paresthesias, diarrhea, and blood pressure lability. Electroneuromyography showed a length-dependent, predominantly axonal sensorimotor polyneuropathy, with absent sympathetic skin responses, indicating autonomic involvement. Abdominal fat pad biopsy was Congo red positive, and TTR genetic testing was negative. Cardiac involvement was absent. He was treated with pregabalin and fludrocortisone, and patisiran was indicated as disease-modifying therapy.



